Alert archive / Tennessee / River Flood Warnings in 2009

River Flood Warning 54, NWS Memphis, TN

May 24, 2009Crockett County, Dyer County, Lauderdale County, Tennessee

NWS Memphis, TN issued this river flood warning at May 24, 2009, 9:49 PM CDT for Crockett County, Dyer County, Lauderdale County, Tennessee. It took effect at May 24, 2009, 10:37 PM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
May 24, 2009, 9:49 PM CDT (02:49 UTC)
In effect from
May 24, 2009, 10:37 PM CDT
Expired
May 25, 2009, 9:10 PM CDT
In force
23 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Crockett County, TN, Dyer County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Forked Deer River near Halls (HLST1).

Action stage
8.5 ft
Minor stage
9 ft
Moderate stage
13.5 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at May 24, 8:09 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 24, 8:09 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
809 PM CDT SUN MAY 24 2009

.DISCUSSION...
UPDATE FOR THE AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 329 PM CDT SUN MAY 24 2009/

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO
SWIRL AROUND A TROPICAL LOW PRESSURE SYSTEM CURRENTLY LOCATED OVER
EAST CENTRAL ARKANSAS. THESE SHOWERS AND THUNDERSTORMS WILL
PERSIST THROUGH THE EVENING HOURS AS THIS LOW PRESSURE SYSTEM VERY
SLOWLY MOVES OFF TO THE WEST. CONTINUED WITH HIGH POPS FOR THIS
EVENING AS THE SURFACE LOW WILL BE NEARBY ALONG WITH ABUNDANT
MOISTURE REMAINING OVER THE AREA. SURFACE LOW WILL BE SITUATED
ACROSS CENTRAL ARKANSAS ON MONDAY AS THE MIDSOUTH REMAINS IN A
MOIST AND UNSTABLE ATMOSPHERE. AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED WITH THE BEST CHANCES ACROSS
NORTHWEST PORTIONS OF THE FORECAST AREA. CONVECTION SHOULD DIE OFF
MONDAY NIGHT ESPECIALLY AFTER MIDNIGHT WITH THE LOSS OF DAYTIME
HEATING.

AN UNSETTLED WEATHER PATTERN WILL REMAIN OVER THE MIDSOUTH TUESDAY
AND WEDNESDAY AS MAINLY DIURNAL CONVECTION CAN BE EXPECTED OVER
THE AREA. HIGH TEMPERATURES WILL BE NEAR SEASONAL NORMALS WITH
HIGHS IN THE LOW TO MID 80S. NIGHTS WILL GENERALLY BE WARM AND
MUGGY WITH LOWS NEAR 70 DEGREES. THE ABOVE MENTIONED SURFACE LOW
WILL FINALLY CLEAR THE REGION AS A COLD FRONT APPROACHES THE
MIDSOUTH WEDNESDAY NIGHT. AN UPPER LEVEL TROUGH WILL ACCOMPANY
THIS COLD FRONT HELPING TO PUSH THIS FRONT THROUGH MOST OF THE
FORECAST AREA BY THURSDAY. THERE WILL BE AN INCREASE IN SHOWERS
AND THUNDERSTORMS ON THURSDAY ALONG THE FRONT BEFORE HIGH PRESSURE
IS ABLE TO MOVE INTO THE AREA THURSDAY NIGHT/FRIDAY.

BOTH THE GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT IN KEEPING
NEXT WEEKEND DRY AS HIGH PRESSURE WILL BUILD OVER THE OHIO VALLEY
AND GREAT LAKES AREA. TEMPERATURES WILL BE SEASONABLE WITH HIGHS
IN THE LOW TO MID 80S AND LOWS IN THE 60S DURING THIS TIME FRAME.

KNS

&&

.AVIATION...

00Z TAF CYCLE

SHOWERS AND OCCASIONAL THUNDERSTORMS POSSIBLE OVERNIGHT WITH
DIFFICULTIES IN TIMING AT ANY PARTICULAR TAF LOCATION. WHERE IT
DOES RAIN...IT WILL BE HEAVY AT TIMES REDUCING VSBYS. OTHERWISE
IFR AND MVFR CEILINGS AND VIS THROUGH AT LEAST 14Z BEFORE
CONDITIONS IMPROVE. MORE SCATTERED THUNDERSTORMS BY AFTERNOON A
DEFINITE POSSIBILITY. AC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  81  69  84 /  70  80  50  60
MKL  68  80  68  83 /  70  80  40  60
JBR  67  80  67  83 /  90  90  60  60
TUP  68  82  68  84 /  50  70  30  60

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 24, 5:10 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
510 PM CDT SUN MAY 24 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-260015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
510 PM CDT SUN MAY 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FEW ISOLATED SEVERE THUNDERSTORMS WITH STRONG WIND GUSTS AND
ISOLATED TORNADOES WILL BE POSSIBLE THROUGH THIS EVENING OVER THE
MID SOUTH.

HEAVY RAIN AND FLASH FLOODING WILL ALSO BE POSSIBLE THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH
THURSDAY MAINLY DURING THE AFTERNOON AND EVENING HOURS. HEAVY
DOWNPOURS AND LOCALIZED FLOODING...FREQUENT LIGHTNING...GUSTY
WINDS UP TO 50 MPH...AND PEA SIZE HAIL WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY STORM DAMAGE OR FLASH
FLOODING TO THE MEMPHIS NATIONAL WEATHER SERVICE.

JLH

In the hours before

Local storm report, May 24, 7:20 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
720 PM CDT SUN MAY 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            STREET FLOODING WIDESPREAD ACROSS CITY. NO HOMES
            IMPACTED.

0510 PM     FLASH FLOOD      LAKE CITY               35.82N 90.45W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            AREAS ALONG AND NORTH OF HIGHWAY 63 FLOODING. NO HOMES
            IMPACTED AT THIS TIME.

0514 PM     TORNADO          1 S HELOISE             36.04N 89.67W
05/24/2009                   DYER               TN   TRAINED SPOTTER

            TORNADO ALONG HWY 104 AND GREAT RIVER ROAD MOVING
            NORTHWEST ALONG OPEN FARM LAND. NO DAMAGE REPORTED.

0525 PM     TORNADO          7 S HELOISE             35.95N 89.67W
05/24/2009                   DYER               TN   EMERGENCY MNGR

            TORNADO SPOTTED ON FARM LAND AROUND BRADLEY ROAD AND
            OBION RIVER BRIDGE. NO DAMAGE REPORTED.

0535 PM     TORNADO          1 SE STEELE             36.07N 89.83W
05/24/2009                   PEMISCOT           MO   LAW ENFORCEMENT

            SIGHTING OF TORNADO AT COTTONWOOD POINT ALONG THE
            MISSISSIPPI RIVER IN PEMISCOTT COUNTY. NO DAMAGE REPORTED
            AS MOST OF THIS AREA IS OPEN FARMLAND.

0625 PM     TORNADO          7 S HELOISE             35.95N 89.67W
05/24/2009                   DYER               TN   EMERGENCY MNGR

            TORNADO NEAR BRADLEY ROAD AND OBION RIVER NEAR COMMUNITY
            OF CHIC

0657 PM     FLASH FLOOD      3 N BROOKLAND           35.94N 90.58W
05/24/2009                   CRAIGHEAD          AR   TRAINED SPOTTER

            FLOODING ALONG COUNTY ROAD 792. SEVERAL OTHER ROADS
            FLOODED BETWEEN JONESBORO AND BROOKLAND

0710 PM     FUNNEL CLOUD     6 SE WALDENBURG         35.50N 90.86W
05/24/2009                   POINSETT           AR   FIRE DEPT/RESCUE

            LARGE FUNNEL CLOUD SPOTTED 6 MILES SOUTHEAST OF
            WALDENBURG AND SOUTH OF HIGHWAY 14

&&

MRM
Local storm report, May 24, 8:04 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
804 PM CDT SUN MAY 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            STREET FLOODING WIDESPREAD ACROSS CITY. NO HOMES
            IMPACTED.

0510 PM     FLASH FLOOD      LAKE CITY               35.82N 90.45W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            AREAS ALONG AND NORTH OF HIGHWAY 63 FLOODING. NO HOMES
            IMPACTED AT THIS TIME.

0514 PM     TORNADO          1 S HELOISE             36.04N 89.67W
05/24/2009                   DYER               TN   TRAINED SPOTTER

            TORNADO ALONG HWY 104 AND GREAT RIVER ROAD MOVING
            NORTHWEST ALONG OPEN FARM LAND. NO DAMAGE REPORTED.

0525 PM     TORNADO          7 S HELOISE             35.95N 89.67W
05/24/2009                   DYER               TN   EMERGENCY MNGR

            TORNADO SPOTTED ON FARM LAND AROUND BRADLEY ROAD AND
            OBION RIVER BRIDGE. NO DAMAGE REPORTED.

0535 PM     TORNADO          1 SE STEELE             36.07N 89.83W
05/24/2009                   PEMISCOT           MO   LAW ENFORCEMENT

            SIGHTING OF TORNADO AT COTTONWOOD POINT ALONG THE
            MISSISSIPPI RIVER IN PEMISCOTT COUNTY. NO DAMAGE REPORTED
            AS MOST OF THIS AREA IS OPEN FARMLAND.

0625 PM     TORNADO          7 S HELOISE             35.95N 89.67W
05/24/2009                   DYER               TN   EMERGENCY MNGR

            TORNADO NEAR BRADLEY ROAD AND OBION RIVER NEAR COMMUNITY
            OF CHIC

0657 PM     FLASH FLOOD      3 N BROOKLAND           35.94N 90.58W
05/24/2009                   CRAIGHEAD          AR   TRAINED SPOTTER

            FLOODING ALONG COUNTY ROAD 792. SEVERAL OTHER ROADS
            FLOODED BETWEEN JONESBORO AND BROOKLAND

0710 PM     FUNNEL CLOUD     6 SE WALDENBURG         35.50N 90.86W
05/24/2009                   POINSETT           AR   FIRE DEPT/RESCUE

            LARGE FUNNEL CLOUD SPOTTED 6 MILES SOUTHEAST OF
            WALDENBURG AND SOUTH OF HIGHWAY 14

0750 PM     FLASH FLOOD      N JONESBORO             35.82N 90.69W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            ON COUNTY ROAD 785 AN SUV FLIPPED OVER IN DEEP WATER AT
            710 PM. THREE PEOPLE IN VEHICLE. ONE CONFIRMED DEAD
            REPORTED AS OF THIS TIME.

0750 PM     FLASH FLOOD      N BROOKLAND             35.90N 90.58W
05/24/2009                   CRAIGHEAD          AR   TRAINED SPOTTER

            COUNTY ROADS 785 AND 791 IN NORTHERN CRAIGHEAD COUNTY ARE
            BOTH COVERED WITH WATER IMPAIRING ALL TRAVEL.

&&

MRM
Local storm report, May 24, 8:18 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT SUN MAY 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            STREET FLOODING WIDESPREAD ACROSS CITY. NO HOMES
            IMPACTED.

0510 PM     FLASH FLOOD      LAKE CITY               35.82N 90.45W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            AREAS ALONG AND NORTH OF HIGHWAY 63 FLOODING. NO HOMES
            IMPACTED AT THIS TIME.

0514 PM     TORNADO          1 S HELOISE             36.04N 89.67W
05/24/2009                   DYER               TN   TRAINED SPOTTER

            TORNADO ALONG HWY 104 AND GREAT RIVER ROAD MOVING
            NORTHWEST ALONG OPEN FARM LAND. NO DAMAGE REPORTED.

0525 PM     TORNADO          7 S HELOISE             35.95N 89.67W
05/24/2009                   DYER               TN   EMERGENCY MNGR

            TORNADO SPOTTED ON FARM LAND AROUND BRADLEY ROAD AND
            OBION RIVER BRIDGE. NO DAMAGE REPORTED.

0535 PM     TORNADO          1 SE STEELE             36.07N 89.83W
05/24/2009                   PEMISCOT           MO   LAW ENFORCEMENT

            SIGHTING OF TORNADO AT COTTONWOOD POINT ALONG THE
            MISSISSIPPI RIVER IN PEMISCOTT COUNTY. NO DAMAGE REPORTED
            AS MOST OF THIS AREA IS OPEN FARMLAND.

0625 PM     TORNADO          7 S HELOISE             35.95N 89.67W
05/24/2009                   DYER               TN   EMERGENCY MNGR

            TORNADO NEAR BRADLEY ROAD AND OBION RIVER NEAR COMMUNITY
            OF CHIC

0657 PM     FLASH FLOOD      3 N BROOKLAND           35.94N 90.58W
05/24/2009                   CRAIGHEAD          AR   TRAINED SPOTTER

            FLOODING ALONG COUNTY ROAD 792. SEVERAL OTHER ROADS
            FLOODED BETWEEN JONESBORO AND BROOKLAND

0710 PM     FUNNEL CLOUD     6 SE WALDENBURG         35.50N 90.86W
05/24/2009                   POINSETT           AR   FIRE DEPT/RESCUE

            LARGE FUNNEL CLOUD SPOTTED 6 MILES SOUTHEAST OF
            WALDENBURG AND SOUTH OF HIGHWAY 14

0750 PM     FLASH FLOOD      N JONESBORO             35.82N 90.69W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            *** 1 FATAL *** ON COUNTY ROAD 785 AN SUV FLIPPED OVER IN
            DEEP WATER AT 710 PM. THREE PEOPLE IN VEHICLE. ONE
            CONFIRMED DEAD REPORTED AS OF THIS TIME.

0750 PM     FLASH FLOOD      N BROOKLAND             35.90N 90.58W
05/24/2009                   CRAIGHEAD          AR   TRAINED SPOTTER

            COUNTY ROADS 785 AND 791 IN NORTHERN CRAIGHEAD COUNTY ARE
            BOTH COVERED WITH WATER IMPAIRING ALL TRAVEL.

0807 PM     TORNADO          FRIENDSHIP              35.91N 89.24W
05/24/2009                   CROCKETT           TN   EMERGENCY MNGR

            TORNADO REPORTED ON GROUND ON PARK ROAD EXTENDED. A BARN
            AND SEVERAL TREES WERE DESTROYED

&&

MRM
Local storm report, May 24, 9:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
906 PM CDT SUN MAY 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      N BROOKLAND             35.90N 90.58W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            *** 1 FATAL *** ON COUNTY ROAD 785 AN SUV FLIPPED OVER IN
            DEEP WATER AT 710 PM. THREE PEOPLE IN VEHICLE. ONE
            CONFIRMED DEAD REPORTED AS OF THIS TIME.

&&

MRM
Special weather statement, May 24, 9:13 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
913 PM CDT SUN MAY 24 2009

TNZ020-051-250245-
CROCKETT TN-GIBSON TN-
913 PM CDT SUN MAY 24 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF ALAMO AT 912 PM
CDT...MOVING NORTHWEST AT 15 MPH. THIS STORM IS SHOWING SIGNS OF
STRENGTHENING ROTATION AND WILL CONTINUE TO BE MONITORED FOR A
POSSIBLE TORNADO WARNING IF ROTATION STRENGTHENS FURTHER.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CROCKETT AND GIBSON COUNTIES SHOULD MONITOR THIS STORM
CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 945 PM CDT.
Local storm report, May 24, 9:21 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
921 PM CDT SUN MAY 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            STREET FLOODING WIDESPREAD ACROSS CITY. NO HOMES
            IMPACTED.

0510 PM     FLASH FLOOD      LAKE CITY               35.82N 90.45W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            AREAS ALONG AND NORTH OF HIGHWAY 63 FLOODING. NO HOMES
            IMPACTED AT THIS TIME.

0514 PM     TORNADO          1 S HELOISE             36.04N 89.67W
05/24/2009                   DYER               TN   TRAINED SPOTTER

            TORNADO ALONG HWY 104 AND GREAT RIVER ROAD MOVING
            NORTHWEST ALONG OPEN FARM LAND. NO DAMAGE REPORTED.

0525 PM     TORNADO          7 S HELOISE             35.95N 89.67W
05/24/2009                   DYER               TN   EMERGENCY MNGR

            TORNADO SPOTTED ON FARM LAND AROUND BRADLEY ROAD AND
            OBION RIVER BRIDGE. NO DAMAGE REPORTED.

0535 PM     TORNADO          1 SE STEELE             36.07N 89.83W
05/24/2009                   PEMISCOT           MO   LAW ENFORCEMENT

            SIGHTING OF TORNADO AT COTTONWOOD POINT ALONG THE
            MISSISSIPPI RIVER IN PEMISCOTT COUNTY. NO DAMAGE REPORTED
            AS MOST OF THIS AREA IS OPEN FARMLAND.

0625 PM     TORNADO          7 S HELOISE             35.95N 89.67W
05/24/2009                   DYER               TN   EMERGENCY MNGR

            TORNADO NEAR BRADLEY ROAD AND OBION RIVER NEAR COMMUNITY
            OF CHIC

0657 PM     FLASH FLOOD      3 N BROOKLAND           35.94N 90.58W
05/24/2009                   CRAIGHEAD          AR   TRAINED SPOTTER

            FLOODING ALONG COUNTY ROAD 792. SEVERAL OTHER ROADS
            FLOODED BETWEEN JONESBORO AND BROOKLAND

0710 PM     FUNNEL CLOUD     6 SE WALDENBURG         35.50N 90.86W
05/24/2009                   POINSETT           AR   FIRE DEPT/RESCUE

            LARGE FUNNEL CLOUD SPOTTED 6 MILES SOUTHEAST OF
            WALDENBURG AND SOUTH OF HIGHWAY 14

0750 PM     FLASH FLOOD      3 NW BROOKLAND          35.93N 90.62W
05/24/2009                   CRAIGHEAD          AR   LAW ENFORCEMENT

            *** 1 FATAL *** ON HIGHWAY 785 APPROX 1 MILE SOUTH OF
            GREENE COUNTY LINE AN SUV FLIPPED OVER IN DEEP WATER AT
            710 PM CDT. THREE PEOPLE IN VEHICLE. ONE CONFIRMED DEAD
            REPORTED AS OF THIS TIME 750 PM CDT.

0750 PM     FLASH FLOOD      N BROOKLAND             35.90N 90.58W
05/24/2009                   CRAIGHEAD          AR   TRAINED SPOTTER

            COUNTY ROADS 785 AND 791 IN NORTHERN CRAIGHEAD COUNTY ARE
            BOTH COVERED WITH WATER IMPAIRING ALL TRAVEL.

0807 PM     TORNADO          FRIENDSHIP              35.91N 89.24W
05/24/2009                   CROCKETT           TN   EMERGENCY MNGR

            TORNADO REPORTED ON GROUND ON PARK ROAD EXTENDED. A BARN
            AND SEVERAL TREES WERE DESTROYED

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:45 PM CDTSevere Thunderstorm WarningMEGCoahoma30 min
May 24, 8:12 PM CDTTornado WarningMEGCrockett, Dyer48 min
May 24, 9:26 PM CDTFlash Flood WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale3 hr
May 24, 10:06 PM CDTFlash Flood WarningMEGChester, Hardeman, Haywood, Madison2 hr
May 24, 10:52 PM CDTFlash Flood WarningMEGCrockett, Dyer, Gibson, Lake, Obion3 hr
May 25, 12:59 PM CDTAreal Flood AdvisoryMEGShelby2 hr
May 25, 6:40 PM CDTSevere Thunderstorm WarningMEGObion18 min
May 24, 7:29 PM CDTTornado WarningMEGCraighead, Poinsett46 min

Nearby

River Flood Warnings in Tennessee, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.